Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 562529, 12 pages
http://dx.doi.org/10.1155/2015/562529
Research Article

LSMR Iterative Method for General Coupled Matrix Equations

1Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Iran
2The Center of Excellence on Modelling and Control Systems, Ferdowsi University of Mashhad, Iran
3Faculty of Mathematical Sciences, University of Guilan, Iran

Received 18 March 2014; Accepted 28 July 2014

Academic Editor: D. R. Sahu

Copyright © 2015 F. Toutounian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Toutounian, D. Khojasteh Salkuyeh, and M. Mojarrab, “LSMR Iterative Method for General Coupled Matrix Equations,” Journal of Applied Mathematics, vol. 2015, Article ID 562529, 12 pages, 2015. https://doi.org/10.1155/2015/562529.